On the Asymptotic Stability and Contraction of an Evolution Equation

Authors

  • Maduabuchi Orakwelu
  • Michael Egwurube
  • Usman Aminu Bawa
  • Chidinma Nwosu

DOI:

https://doi.org/10.11113/matematika.v30.n.709

Abstract

An Evolution Equation on a Banach Space with m-accretive operator is considered. The solution of this Evolution Equation is shown to exist, asymptotically stable andcontract. Keywords: Evolution Equation; Asymptotic stability; Contraction; Banach Space; Existence. 2010 Mathematics Subject Classification:35B40

Downloads

Published

2014-12-01

How to Cite

Orakwelu, M., Egwurube, M., Aminu Bawa, U., & Nwosu, C. (2014). On the Asymptotic Stability and Contraction of an Evolution Equation. MATEMATIKA: Malaysian Journal of Industrial and Applied Mathematics, 30, 185–188. https://doi.org/10.11113/matematika.v30.n.709

Issue

Section

Mathematics